# SDR SWAA2013103121753

- Difficulty date: October 22, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N285AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 26,069 hours, 11,751 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 141A81121
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CHORD CORRODED AT STATION 303.  R & R CHORD IAW SRM & DRAWING.
